Browse "MA-Journal Papers(저널논문)" byAuthorLee, J

Showing results 1 to 5 of 5

1
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

2
A locking-free nonconforming finite element method for planar linear elasticity

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.277 - 291, 2003-07

3
Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

4
Optimal estimates for the electric field in two dimensions

Ammari, H; Kang, H; Lee, H; Lee, J; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.88, no.4, pp.307 - 324, 2007-10

5
Reversible topological Markov shifts

Lee, J; Park, KK; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.26, pp.267 - 280, 2006-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0